# SDR CA141024013

- Difficulty date: October 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING APPROACH THE ENGINE HAD A FLAME OUT.  TORQUE FLUCTUATION AND FUEL FLOW FLUCTUATION WAS NOTICED 4 TIMES BEFORE THE IFSD.  1ST TIME AT FL 170, POWER FLUCTUATION, 4TH TIME AT FL 080, IFSD.  FSR WILL BE ONSITE TO DO THE GROUND RUN ON 7TH OCTOBER.
